Monday, July 13, 2009

Midodrine, Take 2

So it's Day 1 of Take 2 ... but I take 3. lolz. My brain feels fuzzy. Groggy, like I'm on cold medicine or something. I'm on 7.5 mg a day (2.5 mg 3x/day) of the Midodrine. Keeping everything else the same for now. My blood pressure was low this morning -- 71/47 when standing. Drank some coffee to boost it.

Sooo yeah. Resting a lot. Stretching when I can. Keeping track of my meds. Taking my blood pressure and heart rate a few times a day. Saving all energy for my pool workouts. It's a full-time job! I'm a little nervous to go back on Midodrine this week... hoping for better results this time!

"Cash Cab" is my new favorite show! I swear, every-other question is a term from US History. :)

Domino Theory!


  1. Hi Emma. It's Andy Kaplan. Happy to communicate with you about your condition as often as you would like. The foggy headedness seems to come from the autonomic dysfunction (high vagal influence) as well as the low blood pressure. Titrate the atenolol to keep your heart rate in the right range and the midodrine and florinef to keep your systolic above 90. Don't forget your potassium! Keep the faith!

  2. Hey Emma, so excited for you to be able to swim. I sure I get there some day :) My heart rate is still 150-160 standing so most exercise is a ways off for me yet!!

  3. Cash Cab is alright, but have you ever seen The Taxicab Confessions? That's really interesting.

  4. I will read from time to time for that.